RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 1, Pages 111–120 (Mi de2972)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

A criterion for discreteness of the spectrum for a certain degenerate operator, and certain imbedding theorems

M. Otelbaev

Institute of Mathematics and Mechanics, AS of KazSSR

Full text: PDF file (695 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946
Received: 03.06.1976

Citation: M. Otelbaev, “A criterion for discreteness of the spectrum for a certain degenerate operator, and certain imbedding theorems”, Differ. Uravn., 13:1 (1977), 111–120

Citation in format AMSBIB
\Bibitem{Ote77}
\by M.~Otelbaev
\paper A criterion for discreteness of the spectrum for a certain degenerate operator, and certain imbedding theorems
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 1
\pages 111--120
\mathnet{http://mi.mathnet.ru/de2972}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=492503}
\zmath{https://zbmath.org/?q=an:0344.34022}


Linking options:
  • http://mi.mathnet.ru/eng/de2972
  • http://mi.mathnet.ru/eng/de/v13/i1/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. O. D. Apyshev, M. Otelbaev, “On the spectrum of a class of differential operators and some imbedding theorems”, Math. USSR-Izv., 15:1 (1980), 1–24  mathnet  crossref  mathscinet  zmath  isi
    2. L. M. Mustafina, V. V. Zhurov, N. F. Abaeva, K. M. Akhmetov, “Raznostnye vesovye teoremy vlozheniya v odnom vyrozhdennom sluchae”, Mezhdunar. nauch.-issled. zhurn., 2018, no. 5(71), 18–24  mathnet  crossref
  • Number of views:
    This page:51
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019